# SDR DALA2023020200832

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,355 hours, 22,206 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 [A.A AD: DURING INSPECTION OF DRAG FITTING FASTENERS, CORROSION ON FASTANERS 13 AND 17 WAS FOUND. IN REFERENCE CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00189: FASTENERS 13 AND 17 WERE REPLACED AND VERIFIED PER B757-300 IPC 57-24-51-01. (2610640)
